# SDR REXA2019010900063

- Difficulty date: January 9, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 30,507 hours, 28,125 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Access Panel
- Part number: 601R9715023
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE CRACKED ON AFT SURFACE OF ACCESS PANEL FLANGE , NEAR PREVIOUS REPAIR. (AFT OF EXHAUST). REMOVED CRACKED AREA APU INSTALLED NEW FABRICATED BRACKETS IAW REO 601R-49-11-071.
